# SDR USAA2011042991703

- Difficulty date: April 24, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53111817202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM -S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT FR 14B, -Y450.  REPLACED SEAT TRACK AT FR 14B, -Y450 IAW A330 SRM 53-11-15 FIG 101, 51-42-11, 51-72-11.
